Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Applied dettol to cut on face. Now black dots. What should I do?

hi i had a small cut in my face, i immediately applied dettol and after sometime a small black spot appeared, then after two days as the small darks spots was not disappearing , i again applied dettol. which was in fact a very stupid idea, and the condition worsened, now i have big black spot on my face,, and it looks very ugly, what should i do... please help me,, and i have a marriage to attend in less then 2 weeks..
Asked On : Sat, 17 Nov 2012
Answers:  2 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Abhinash,
You most probably developed irritant contact dermatitis with dettol which later healed with pigmentation. Start applying a potent steroid cream locally over the pigmented area, avoid sun exposure and use a good sunscreen. It will reduce the pigmentation. If it doesn't help much consult a dermatologist, so that other treatment option can be advised after thorough analysis of the pigmentation. Take care
Answered: Sat, 17 Nov 2012
I find this answer helpful
Dermatologist Dr. Ajit Singh's  Response
Hi Abhinash,
The dettol has worked as irritant on your skin. It may heal/subside by leaving pigmentation.
You can apply antibiotic + steroid cream like sofradex cream twice daily. Also apply emollient for 2-3 times daily.
Consult a dermatologist to explore the best options.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor